Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Embedded minimal surfaces in $ 3$-manifolds with positive scalar curvature

Author: J. H. Rubinstein
Journal: Proc. Amer. Math. Soc. 95 (1985), 458-462
MSC: Primary 53C42; Secondary 53A10, 57N10
MathSciNet review: 806087
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ M$ be a closed orientable Riemannian $ 3$-manifold with positive scalar curvature. We prove that any embedded closed minimal surface in $ M$ has a topological description as a generalized Heegaard surface. Also an existence theorem is proved which gives examples of such minimal surfaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C42, 53A10, 57N10

Retrieve articles in all journals with MSC: 53C42, 53A10, 57N10

Additional Information

PII: S 0002-9939(1985)0806087-8
Keywords: Minimal surface, generalized Heegaard surface, positive scalar curvature
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia